# SDR AALA201704109018

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 73,185 hours, 10,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0237E15S03B
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A EMERGENCY LIGHT INOPERATIVE. CONNECTED THE CONNECTOR.  AIRCRAFT WAS GROUNDED.
